# SDR AALA201612079012

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 18,990 hours, 6,968 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 2362
- Condition: Faulty
- Location: Zone 100
- Part time: 18,985 hours, 6,967 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. (SMELL) STRONG ELECTRICAL OR RUBBER BURNING, PRECEDED BY A RUMBLING SOUND FROM BELOW THE FLIGHT DECK. HAPPENED TWICE. DECLARED EMERGENCY DURING APPROACH TO CLT WITH CABIN ODORS. MAINTENANCE FOUND AVIONICS FAN FAULTY; WHICH WAS REPLACED AND OPERATIONAL CHECKED PER AMM 21-26-51 WITH NO DEFECTS NOTED.
